On the mode of an unknown probability distribution

Novak, Serguei (2000) On the mode of an unknown probability distribution. Theory of Probability and Its Applications, 44 (1). pp. 109-113. ISSN 0040-585X (doi:10.1137/s0040585x97977392)

Full text is not in this repository.

Abstract

This paper is devoted to the non-parametric estimation of the mode of an unknown probability distribution. A new approach to the statement of the problem of choosing parameters of the kernel estimator of the mode is proposed. Optimal values of these parameters are found. The methods of generalizing the problem are considered.

Item Type: Article
Additional Information: Theory Probab. Appl., v. 44, No 1, 119–123
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20505
Depositing User: Serguei Novak
Date Deposited: 12 Sep 2016 17:52
Last Modified: 14 Oct 2019 13:16
URI: https://eprints.mdx.ac.uk/id/eprint/20505

Actions (login required)

Edit Item Edit Item